Answer
wpld
Under Eye Burns After Use Eye Serum and Eye Cream

Lately when I use the serum and eye cream that I have used for years I get a burning sensation under my eyes.  I've never had sensitive skin before so I don't understand it.  It started happing around the time I started using prescription strength retinal.  However, I don't put the retinal  anywhere near my eyes.

Advanced
You must be signed in to add attachments
Answers: 1
dianabt
Answered
(0) Hearts

Hello wpld, 

 

It could be the retinol slightly irritating the eye area as it works it way up to the eyes throughout the day. It may even be your eye cream or serum interacting with the retinol that is on your face. I've had this happen myself, a few months after using my favorite regular eye cream, I just randomly became allergic and had the stinging and burning. Have you changed the makeup remover you use on your eyes at all, or even the cleanser? Something may be too abrasive and irritating your eye area.

You might want to give it a break for a few days or switch to a super gentle eye cream by Boscia or Caudalie which are more natural based and great for delicate or sensitive eye areas.

 

Enlivening Amino-AG Eye Treatment Pulpe Vitaminée Eye and Lip Cream

Luv&Lipgloss, Diana
Question Stats
  • 1 answer
  • 214 views
  • 1 heart
  • 2 in conversation
    • dianabt
    • wpld